# SDR AALA2020082439030

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 24,573 hours, 10,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER PREVIOUS REPAIR RE-CRACKED AT BS 663 AND THE 4TH BAY OUT-BOARD. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
